Pacific Journal of Mathematics

Analytic automorphisms of bounded symmetric complex domains.

Helmut Klingen

Article information

Source
Pacific J. Math., Volume 10, Number 4 (1960), 1327-1332.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038072

Mathematical Reviews number (MathSciNet)
MR0118854

Zentralblatt MATH identifier
0097.28603

Subjects
Primary: 30.00

Citation

Klingen, Helmut. Analytic automorphisms of bounded symmetric complex domains. Pacific J. Math. 10 (1960), no. 4, 1327--1332. https://projecteuclid.org/euclid.pjm/1103038072


Export citation

References

  • [1] E. Cartan, Sur les domaines homes homogenes de espace de n variables complexes, Oeuvres, partie 1, 1259-1304.
  • [2] H. Klingen, Diskontinuierliche Gruppen in symmetrischen Rdumen, Mathematische Annalen 129 (1955),470-488.